# SDR A6WA2019031546473

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 33,819 hours, 35,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE WITH FLAPS AT ZERO DEGREES. THE CREW COORDINATED WITH DISPATCH, DECLARED AN EMERGENCY AND LANDED IN IAD WITHOUT FURTHER INCIDENT. FLAP RESET ATTEMPT WAS NOT SUCCESSFUL.
